Browse Title Index


 
Issue Title
 
Vol 23, No 1 (2017) Galois orders of symmetric differential operators Abstract   PDF
Vyacheslav Futorny, João Schwarz
 
Vol 30, No 2 (2020) General formal local cohomology modules Abstract   PDF
Sh. Rezaei
 
Vol 15, No 1 (2013) Generalised triangle groups of type \((3,q,2)\) Abstract   PDF
James Howie
 
Vol 21, No 2 (2016) Generalization of primal superideals Abstract   PDF
Ameer Jaber
 
Vol 21, No 2 (2016) Generalizations of semicoprime preradicals Abstract   PDF
Ahmad Yousefian Darani, Hojjat Mostafanasab
 
Vol 29, No 2 (2020) Generalized 2-absorbing and strongly generalized 2-absorbing second submodules Abstract   PDF
H. ‎Ansari-Toroghy, F. Farshadifar, S. ‎Maleki-Roudposhti
 
Vol 27, No 1 (2019) Generalized classes of suborbital graphs for the congruence subgroups of the modular group Abstract   PDF
Pradthana Jaipong, Wanchai Tapanyo
 
Vol 3, No 2 (2004) Generalized equivalence of collections of matrices and common divisors of matrices Abstract   PDF
Vasyl M. Petrychkovych
 
Vol 12, No 2 (2011) Generalized multiplicative bases for one-sided bimodule problems Abstract   PDF
Vyacheslav Babych, Nataliya Golovashchuk, Sergiy Ovsienko
 
Vol 22, No 1 (2016) Generalized norms of groups Abstract   PDF
Marina G. Drushlyak, Tetyana D. Lukashova, Fedir M. Lyman
 
Vol 34, No 1 (2022) Generalized norms of groups: retrospective review and current status Abstract   PDF
T. Lukashova, M. Drushlyak
 
Vol 12, No 2 (2011) Generalized symmetric rings Abstract   PDF
G. Kafkas, B. Ungor, S. Halicioglu, A. Harmanci
 
Vol 10, No 2 (2010) Generalized \(\oplus\)-supplemented modules Abstract   PDF
Hamza Calısıcı, Ergul Turkmen
 
Vol 23, No 2 (2017) Generators and ranks in finite partial transformation semigroups Abstract   PDF
Goje Uba Garba, Abdussamad Tanko Imam
 
Vol 4, No 4 (2005) Generators and relations for the semigroups of increasing functions on \(\mathbb{N}\) and \(\mathbb{Z}\) Abstract   PDF
Vadym Doroshenko
 
Vol 30, No 1 (2020) Gentle \(m\)-Calabi-Yau tilted algebras Abstract   PDF
A. Garcia Elsener
 
Vol 30, No 2 (2020) Geometrical equivalence and action type geometrical equivalence of group representations Abstract   PDF
J. Simoes da Silva, A. Tsurkov
 
Vol 5, No 4 (2006) Geometry monoid of the left distributivity and the left idempotency Abstract   PDF
Premysl Jedlicka
 
Vol 28, No 1 (2019) Geometry of flocks and \(n\)-ary groups Abstract   PDF
Sonia Dog
 
Vol 25, No 1 (2018) Global outer connected domination number of a graph Abstract   PDF
Morteza Alishahi, Doost Ali Mojdeh
 
Vol 27, No 2 (2019) Globalizations for partial (co)actions on coalgebras Abstract   PDF
Felipe Castro, Glauber Quadros
 
Vol 7, No 4 (2008) Gorenstein Latin squares Abstract   PDF
M. A. Dokuchaev, V. V. Kirichenko, B. V. Novikov, M. V. Plakhotnyk
 
Vol 4, No 1 (2005) Gorenstein matrices Abstract   PDF
M. A. Dokuchaev, V. V. Kirichenko, A. V. Zelensky, V. N. Zhuravlev
 
Vol 12, No 1 (2011) Graded limits of minimal affinizations and beyond: the multiplicity free case for type \(E_6\) Abstract   PDF
Adriano Moura, Fernanda Pereira
 
Vol 25, No 1 (2018) Gram matrices and Stirling numbers of a class of diagram algebras, I Abstract   PDF
N. Karimilla Bi, M. Parvathi
 
276 - 300 of 932 Items << < 7 8 9 10 11 12 13 14 15 16 > >>